zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Controllability of stochastic semilinear functional differential equations in Hilbert spaces. (English) Zbl 1038.60056
The authors investigate the following semilinear controlled equation with delay in a Hilbert space: $$ dX(t)=[-AX(t)+Bu(t)+f(t,X_t)]dt+g(t,X_t)dW(t),\quad t\in[0,T], $$ where $W$ is a Hilbert space-valued Wiener process, $A$ generates an analytic semigroup and $f(t,\cdot)$, $g(t,\cdot)$ are functions on the path space, $X_t=\{X(t+s)(\omega): s\in[-r,0]\}$. The basic space is $D(A^\alpha)=$ the domain of the fractional power operator $A^\alpha$. It is proved that under Lipschitz and growth conditions on $f$, $g$, approximate controllability of the deterministic system implies approximate controllability of the stochastic one (i.e., the $L_p$-closure of possible values of $X(T,u)$, as $u$ varies, is the whole $L_p$, $p$ being related to $\alpha$). A criterion of exact controllability is also given (the assumption on the compactness of the semigroup is then dropped). Finally, an application to a stochastic heat equation is shown.

60H15Stochastic partial differential equations
93E99Stochastic systems and stochastic control
Full Text: DOI
[1] Ahmed, N. U.; Ding, X.: A semilinear mckean--Vlasov stochastic evolution equation in Hilbert spaces. Stochastic process. Appl. 60, 65-85 (1995) · Zbl 0846.60060
[2] Balachandran, K.; Dauer, J.: Controllability of nonlinear systems in Banach spaces. J. optim. Theory appl. 115, 7-28 (2002) · Zbl 1023.93010
[3] Balasubramaniam, P.; Dauer, J.: Controllability of semilinear stochastic delay evolution equations in Hilbert spaces. Internat. J. Math. math. Sci., 1-10 (2002) · Zbl 1017.93018
[4] Caraballo, T.: Asymptotic exponential stability of stochastic partial differential equations with delay. Stochastics 33, 27-47 (1990) · Zbl 0723.60074
[5] Da Prato, G.; Kwapien, S.; Sabczyk, J.: Regularity of solutions of linear stochastic equations in Hilbert spaces. Stochastics 23, 1-23 (1987)
[6] Da Prato, G.; Zabczyk, J.: Stochastic equations in infinite dimensions. (1992) · Zbl 0761.60052
[7] Dauer, J.; Mahmudov, N. I.: Approximate controllability of semilinear functional equations in Hilbert spaces. J. math. Anal. appl. 273, 310-327 (2002) · Zbl 1017.93019
[8] Klamka, J.: Schauder’s fixed point theorem in nonlinear controllability problems. Control cybernet. 29, 153-165 (2000) · Zbl 1011.93001
[9] Mahmudov, N. I.: Controllability of linear stochastic systems. IEEE trans. Automat. control 46, 724-731 (2001) · Zbl 1031.93034
[10] Mahmudov, N. I.: Controllability of linear stochastic systems in Hilbert spaces. J. math. Anal. appl. 259, 64-82 (2001) · Zbl 1031.93032
[11] Mahmudov, N. I.: On controllability of semilinear stochastic systems in Hilbert spaces. IMA J. Math. control inform. 19, 363-376 (2002) · Zbl 1138.93313
[12] N.I. Mahmudov, Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces, SIAM J. Control Optim., submitted for publication · Zbl 1084.93006
[13] Mohammed, S. E.: Stochastic functional differential equations. Research notes in mathematics 99 (1984) · Zbl 0584.60066
[14] Pazy, A.: Semigroups of linear operators and applications to partial differential equations. (1983) · Zbl 0516.47023
[15] Taniguchi, T.: Almost sure exponential stability for stochastic partial functional differential equations. Stochastic anal. Appl. 16, 965-975 (1998) · Zbl 0911.60054
[16] Taniguchi, T.; Liu, K.; Truman, A.: Existence, uniqueness and asymptotic behaviour of mild solutions to stochastic functional equations in Hilbert spaces. J. differential equations 181, 72-91 (2002) · Zbl 1009.34074
[17] Triggiani, R.: On the lack of exact controllability for mild solutions in Banach spaces. J. math. Anal. appl. 50, 438-446 (1975) · Zbl 0305.93013
[18] Wu, J.: Theory and applications of partial functional differential equations. Applied mathematical sciences 119 (1996) · Zbl 0870.35116